On elliptic systems pertaining to the Schrödinger equation

Volume 81 / 2003

J. Chabrowski, E. Tonkes Annales Polonici Mathematici 81 (2003), 273-294 MSC: 35J10, 35J50. DOI: 10.4064/ap81-3-5

Abstract

We discuss the existence of solutions for a system of elliptic equations involving a coupling nonlinearity containing a critical and subcritical Sobolev exponent. We establish the existence of ground state solutions. The concentration of solutions is also established as a parameter $\lambda $ becomes large.

Authors

  • J. ChabrowskiDepartment of Mathematics
    University of Queensland
    St. Lucia 4072, Qld, Australia
    e-mail
  • E. TonkesDepartment of Mathematics
    University of Queensland
    St. Lucia 4072, Qld, Australia
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image